# SDR SWAA980038

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

AFTER GEAR RETRACTION, EXPERIENCED NR 1 ENGINE OIL AND PRESSURE LOSS.  RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING. FOUND OIL FILTER HOUSING CAP STUDS PULLED.  REMOVED AND REPLACED ENGINE PER BOEING M/M.
